Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from vertigo, several vomiting episodes. Taking eptoin for seizures. Will levorxa medication help?

Sir, my husband is taking eptoin 100mg three times a day since five years after a road accident. He has not having any convulsion problem after the accident. From Jan.2013 onwards he is suffering from vertigo and omitting. We had consulted a doctor and he has the opinion to take Levorxa 250mg two weeks and after 2 weeks 500mg in place of eptoin. kindly advise.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,  
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

After any serious head trauma with seizure start of anti epileptic drugs is advised. He is taking phenatoid for last 5 years and recently he has developed vomiting and omitting. Phenatoin on long term therapy may cause nerve toxicities and it may lead to ataxia and vertigo which may cause nausea. Levatricetam is a comparatively new and safe anti epileptic drug. So if his doctor is in favor of shifting medicine it can be think of. There is no harm in changing the drug as phenatoin is dosing harm to him.

Dr. Seikhoo Bishnoi, MD
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor